# SDR FDEA202110252611

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 92,964 hours, 35,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 653N00012
- Part serial: NA
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

COMPLY WITH EA FOR FRAME REPAIR STA. 1640 RH COMPLIED WITH EA #T F-5310-138502E P9 EA TITLE FUSELAGE-MAINFRAME-EXISTING FRAME   REPAIR OF BS 1640, WL 208.10 RIGHT HAND-FRAME SECTION REPLACEMENT, CATEGORY "B"   REPAIR, MAJOR REPAIR.
